# SDR DL72W961565

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Engine: Pwa JT8D15
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 1 GEN ALREADY ON MCO NR 2 GEN FAILED.  NR 2 ENGINE CSD/ GEN CHANGE IN PROGRESS.
